# SDR MWEA99961

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59203191
- Condition: Corroded
- Location: Bs 337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT, LONGERON 29 LEFT, HAS MODERATE CORROSION AT STATION 337.  MAINTENANCE FABRICATED AND INSTALLED NEW SECTION OF LONGERON.
